# SDR FDEA202406171040

- Difficulty date: June 17, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 38,134 hours, 21,345 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Crossbeam
- Part number: A5381317920000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE CROSS BEAM SURFACE WAS FOUND   CORROSION AT FR54.2,-Y70~-Y140 I.A.W A300-600 AMM:20-21-12-00 REPLACED MAIN DECK CARGO COMPATEMENT FLOOR   STRUCTURE CROSS BEAM AT FR54.2-Y70-Y140, REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-  100. FABRICATED CROSS BEAM PER AIRBUS DRAWING A53813179
